# SDR RAIA00806012

- Difficulty date: June 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7945 - MKE - RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR AT THE LIGHT ASSEMBLY.  CONNECTOR WAS RESECURED AND THE LIGHT FUNCTIONED PROPERLY.  (S)
